How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52554
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I am 54 I started taking a weight loss pill and a colon

Customer Question

I am 54 I started taking a weight loss pill and a colon cleanse that is advertised on Dr. Oz. I took it for about a week and a half. After about 3 days I started to urinate very often about every 30 minutes. It seemed like if I took a drink I had to go to the bathroom. I quit taking these pills last Wednesday because I felt really dehydrated. However I am still going to the bathroom every hour and my farther off vision is blurry. What is happening to me.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.

Thanks for this question

are you really overweight?

This sounds like new onset diabetes to me.

Expert:  Dr. Phil, MD replied 1 year ago.

get test for diabetes

Expert:  Dr. Phil, MD replied 1 year ago.

please don't forget a positive rating.

if you have more questions, just reply

Related Medical Questions